# SDR DALA2024071307092

- Difficulty date: July 12, 2024
- Submitted: July 13, 2024
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 75,501 hours, 35,568 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3255 DISC: DURING FLIGHT IDLE, SMELL OF MOTHBALLS BY CAPT, FO, JUMPSEAT AND AFT FAS. TWO FLIGHT IDLE DECENTS DURING FLIGHT AND SMELLED BOTH TIMES. C/A: C/W ODI CHECKLIST FOR UNKOWNSMELL/FUMES. C/W WORKCARD 0550-2002 FOR MOTHBALL SMELL. INSPECTED APU AND FOUND NO EVIDENCE OF OIL LEAK OR ANY CONTAMINATION OF APU BLEED SYS. INSPECTED BOTH ENG AND COULD NOT FIND ANY OIL OR HYDRAULIC LEAK. INSPECTED BOTH PACK BAYS AND COULD NOT FIND ANY DEFECTS OR ANY HYDRAULIC CONTAMINATION. INSPECTED BOTH PACK INLET AND FOUND NO CANTAMINATION OR DUCTING DAMAGE. PER W/C 0550-2002 DETERMINED ITS A CATAGORY "A" AND PERFORMED DUCT BURN OUT PER W/C 2100-2007 . REPEATED DUCT BURN OUT FOR "3" THREE SETS AND COULD NOT SMELL ANY "MOTHBALL" AFTER. MCC AND MCC SHIFT MANAGER BEEN NOTIFIED AND OK TO CLOSE THE LOG. C/W AMDS W/C 0550-9001-A320FAM. (LP: 6028948)
